MAUDE Adverse Event Report: ANHUI HONGYU WUZHOU MANUFACTURER CO.,LTD. DPS SAFETY NEEDLE; HYPODERMIC SAFETY NEEDLE

ANHUI HONGYU WUZHOU MANUFACTURER CO.,LTD. DPS SAFETY NEEDLE; HYPODERMIC SAFETY NEEDLE
Model Number 9760W631
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Staff were placing the needle on the syringe to administer the vaccine to the patient and the safety mechanism of the needle came off.No needle stick occurred.
 
Additional Manufacturer Narrative
The problem of mw5113021 has been communicated with the customer by email.After receiving the pictures, it was analyzed that it should be the misactivation caused by improper operation of medical staff (the activation failure caused by not operating correctly according to the instructions).After checking the appearance and structure of the retained samples of the same batch, activating the safety jacket according to the product instructions will not result in activation failure.In addition, our company has not received any other complaints regarding the failure or activation of safety jackets for the safety hypodermic needles exported and sold to the us and eu from 2020 to date.
 
Additional Manufacturer Narrative
The corrections are as follows: in section d2, change the product code of the last supplementary report from meg to fmi; in part h1, the summary report was cancelled.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The corrections are as follows: 1.In part d2, the product code is changed from fmi to meg; 2.In part h1, the summary report was cancelled.

Brand Name
DPS SAFETY NEEDLE
Common Device Name
HYPODERMIC SAFETY NEEDLE
Manufacturer (Section D)
ANHUI HONGYU WUZHOU MANUFACTURER CO.,LTD.
no.2 guanyin road
economic development zone
taihu county,anqing, anhui 24640 0
CH  246400
Manufacturer (Section G)
ANHUI HONGYU WUZHOU MEDICAL MANUFACTURER CO., LTD.
no.2 guanyin road,
economic development zone
taihu county,anqing, anhui 24640 0
CH   246400
Manufacturer Contact
sales manager zhang
no.2 guanyin road,
economic development zone
taihu county,anqing, anhui 24640-0
CH   246400
MDR Report Key15850418
Report Number3012116434-2022-00002
Device Sequence Number14716035
Product Code FMI
UDI-Device Identifier16958697602315
UDI-Public(01)16958697602315(17)260324(11)210325(10)20210325
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211555
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2026
Device Model Number9760W631
Device Lot Number20210325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2022
Supplement Date Received by Manufacturer11/05/2022
11/05/2022
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date11/14/2023
12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown